# SDR USAA951356

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500/520
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND THREE 1-2 INCH CRACKS, BL 0 BS 500 G TO BS 520 INTERCOSTAL.  REMOVED, FABRICATED AND INSTALLED NEW UPPER CHORD ANGLE.  REPAIRED PER DRAWING 65C34688.  (M)
